# SDR DXTA2012010504840

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500139
- Aircraft time: 9,145 hours, 5,425 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Part number: 99145053
- Part serial: 1321
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 407 hours, 258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT WING TANKS DUMPING FUEL "WING TANK O'FULL LT & RT AMBER CAS MESSAGE.  OBSERVED FUEL COMING OUT OF WING.  FOLLOWED CHECKLIST AND TURNED TRANSFER PUMP OFF.   LOST OVER 300 POUNDS OF FUEL.  ONCE FUEL HAD BURNED TO 3000 LBS ON RT SIDE, TURNED CENTER TO WING TRANSFER ON AGAIN TO BALANCE FUEL AND MESSAGE CAME BACK ON.  TROUBLESHOT SYS IAW MFG, COMPLIED WITH SB 780-28-19, REV 1.  REPLACEED VENT FLOAT VALVE.  OPS AND LEAK CHECKED GOOD.  COMPLIED WITH FUEL TRANSDER SYS SHUTOFF TEST.  CHECKED GOOD IAW MM 28-20-00 AND 28-10-04.
